# SDR SWIA201024542

- Difficulty date: July 12, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 25,428 hours, 20,176 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD CRACKED AT BL0.0.  (C CHECK)  REPAIR PER REO.
